• question-icon

    Suggest treatment for tuberculosis

default
Posted on Mon, 3 Jul 2017 in Lung and Chest disorders
Question: my son is 18 months old he had a BCG vaccination,my father is suffering tuberculosis and his sputum test is negative,is it safe BCG vaccine?
doctor
Answered by Dr. Jnikolla 30 minutes later
Brief Answer:
He is already under the effect of the vaccine

Detailed Answer:
Hello and welcome in HCM

I can understand your concern

Usually BCG vaccine is done in the first month of lifetime in a baby.and a second shot around ten years.

In his situation your son is already vaccinated and as a result he is under its effect.

The most important thing is that your father is sputum negative which means not contagious.

So in conclusion you should do nothing to your son.He only should do a healthy lifestyle, and to eat healthy foods.too.

No need to worry

Regards

Dr.Jolanda

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 2133 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Tuberculosis

doctor1 MD

hi, my brother he is 33 trs old diagnosed with chronic meningitis,increased icp and ? tb meningitis . he is on medications now. treatment started 2...

doctor1 MD

Hi , Doctor , my mom is undergoing treatment for Brain TB , It s been 13 months she is taking AKT-3 with other tablets and now after consultation...

doctor1 MD

sir, i m suffering from brain tubercloma from april 2011,i went to cmc vellore in may for mycobacteria culture test i got the report by cmc as...

doctor1 MD

Hi, I have completed treatment for Abdominal TB, But they have not done any test to Confirm that I have Cleared. Could you please suggest what are...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Jnikolla
  • Q - Are pulmonary function tests advisable for diagnosing COPD?

  • Q - Suggest natural remedies for insomnia

  • Q - Suggest treatment for COPD in an elderly person

  • Q - Suggest treatment for pain in the ribs

  • Q - What causes cold while on Dextromethorphan?

  • Q - What causes constant pain in the ribs after injury?

  • Q - Suggest treatment for fungal infection in the lungs

  • Q - Suggest treatment for dry cough and pain in the ribs

  • Q - What causes fever and crackling sound in the cough?

  • Q - What causes frequent urination along with zits on the chest and face?

backtotop2